Common fixed point theorems for weakly increasing mappings on ordered uniform spaces
Yükleniyor...
Tarih
2011
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Univ Miskolc Inst Math
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
In the present paper, we give a common fixed point theorem for two weakly increasing mappings on ordered Hausdorff uniform spaces, using the distance p: Two multivalued versions of this result are also presented.
Açıklama
Altun, Ishak/0000-0002-7967-0554
Anahtar Kelimeler
fixed point, uniform space, order relation
Kaynak
Miskolc Mathematical Notes
WoS Q Değeri
Q4
Scopus Q Değeri
Q2
Cilt
12
Sayı
1
Künye
Altun, Ishak. (2011). Common fixed point theorems for weakly increasing mappings on ordered uniform spaces. Miskolc Mathematical Notes. 12(19), 3-10.